American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 61 found      Go to page: 1 2 3

[1] S. Cerreia–Vioglio, F. Maccheroni and M. Marinacci. Ergodic Theorems for lower probabilities. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Tuomo Ojala and Tapio Rajala. A function whose graph has positive doubling measure. Proc. Amer. Math. Soc. 144 (2016) 733-738.
Abstract, references, and article information   
View Article: PDF

[3] Simone Cerreia-Vioglio, Fabio Maccheroni, Massimo Marinacci and Luigi Montrucchio. Choquet integration on Riesz spaces and dual comonotonicity. Trans. Amer. Math. Soc. 367 (2015) 8521-8542.
Abstract, references, and article information   
View Article: PDF

[4] Pedro Terán. Laws of large numbers without additivity. Trans. Amer. Math. Soc. 366 (2014) 5431-5451.
Abstract, references, and article information
View Article: PDF

[5] Pilar Silvestre. Capacities and embeddings via symmetrization and conductor inequalities. Proc. Amer. Math. Soc. 142 (2014) 497-505.
Abstract, references, and article information   
View Article: PDF

[6] John R. Quinn. Applications of the Contraction Mapping Principle. Contemporary Mathematics 601 (2013) 345-358.
Book volume table of contents   
View Article: PDF

[7] Michel L. Lapidus, John A. Rock and Darko Žubrinić. Box-Counting Fractal Strings, Zeta Functions, and Equivalent Forms of Minkowski Dimension. Contemporary Mathematics 600 (2013) 239-271.
Book volume table of contents   
View Article: PDF

[8] Rolando de Santiago, Michel L. Lapidus, Scott A. Roby and John A. Rock. Multifractal Analysis via Scaling Zeta Functions and Recursive Structure of Lattice Strings. Contemporary Mathematics 600 (2013) 205-238.
Book volume table of contents   
View Article: PDF

[9] Michel L. Lapidus, Lũ’ Hùng and Machiel van Frankenhuijsen. Minkowski Measurability and Exact Fractal Tube Formulas for $p$-Adic Self-Similar Strings. Contemporary Mathematics 600 (2013) 161-184.
Book volume table of contents   
View Article: PDF

[10] Michel L. Lapidus, Erin P. J. Pearse and Steffen Winter. Minkowski Measurability Results for Self-Similar Tilings and Fractals with Monophase Generators. Contemporary Mathematics 600 (2013) 185-203.
Book volume table of contents   
View Article: PDF

[11] Palle E. T. Jorgensen, Keri A. Kornelson and Karen L. Shuman. Iterated Function Systems, Moments, and Transformations of Infinite Matrices. Memoirs of the AMS 213 (2011) MR 2858536.
Book volume table of contents   

[12] Viktor Harangi. The Koch snowflake curve is tube-null. Proc. Amer. Math. Soc. 139 (2011) 1375-1381. MR 2748429.
Abstract, references, and article information   
View Article: PDF

[13] Kathryn E. Hare and Maria Roginskaya. The energy of signed measures. Proc. Amer. Math. Soc. 132 (2004) 397-406. MR 2022362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Richard Delaware. Every set of finite Hausdorff measure is a countable union of sets whose Hausdorff measure and content coincide. Proc. Amer. Math. Soc. 131 (2003) 2537-2542. MR 1974652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Kathryn E. Hare and Maria Roginskaya. A Fourier series formula for energy of measures with applications to Riesz products. Proc. Amer. Math. Soc. 131 (2003) 165-174. MR 1929036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Themis Mitsis. A note on the distance set problem in the plane. Proc. Amer. Math. Soc. 130 (2002) 1669-1672. MR 1887013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Esa Järvenpää and Maarit Järvenpää. Porous measures on $\mathbb{R}^{n}$: Local structure and dimensional properties. Proc. Amer. Math. Soc. 130 (2002) 419-426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] A. Blass, R. Frankiewicz, G. Plebanek and C. Ryll-Nardzewski. A note on extensions of asymptotic density. Proc. Amer. Math. Soc. 129 (2001) 3313-3320. MR 1845008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Robert Kaufman. Sobolev spaces, dimension, and random series. Proc. Amer. Math. Soc. 128 (2000) 427-431. MR 1670383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Slawomir Solecki. Decomposing Borel sets and functions and the structure of Baire class 1 functions . J. Amer. Math. Soc. 11 (1998) 521-550. MR 1606843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Lin Zhou. Integral representation of continuous comonotonically additive functionals. Trans. Amer. Math. Soc. 350 (1998) 1811-1822. MR 1373649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Jouni Luukkainen and Eero Saksman. Every complete doubling metric space carries a doubling measure. Proc. Amer. Math. Soc. 126 (1998) 531-534. MR 1443161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Richard Haydon and Victor Shulman. On a measure-theoretic problem of Arveson . Proc. Amer. Math. Soc. 124 (1996) 497-503. MR 1301501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Mike Keane, Meir Smorodinsky and Boris Solomyak. On the morphology of $\gamma$-expansions with deleted digits . Trans. Amer. Math. Soc. 347 (1995) 955-966. MR 1290723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. M. Aldaz. Representing abstract measures by Loeb measures: a generalization of the standard part map . Proc. Amer. Math. Soc. 123 (1995) 2799-2808. MR 1260159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gabriel Debs. Polar $\sigma$-ideals of compact sets . Trans. Amer. Math. Soc. 347 (1995) 317-338. MR 1267222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. Basile, K. P. S. Bhaskara Rao and R. M. Shortt. Bounded common extensions of charges . Proc. Amer. Math. Soc. 121 (1994) 137-143. MR 1176064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Wolfgang Adamski. On extremal extensions of regular contents and measures . Proc. Amer. Math. Soc. 121 (1994) 1159-1164. MR 1204367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. El Kaabouchi. Mesures domin\'ees par une capacit\'e altern\'ee d'ordre $2$ . Proc. Amer. Math. Soc. 121 (1994) 823-832. MR 1189745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Tian You Hu and Ka-Sing Lau. Fractal dimensions and singularities of the Weierstrass type functions . Trans. Amer. Math. Soc. 335 (1993) 649-665. MR 1076614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 61 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia